Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 244, NWS Tulsa, OK

October 10, 2014Craig County, Delaware County, Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 10, 2014, 2:47 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2014, 2:47 AM CDT (07:47 UTC)
Expired
Oct 10, 2014, 3:15 AM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS54 KTSA 100747
SVRTSA
OKC035-041-115-100815-
/O.NEW.KTSA.SV.W.0244.141010T0747Z-141010T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 315 AM CDT

* AT 244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...AND
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...FAIRLAND...BERNICE...
  BERNICE STATE PARK...HONEY CREEK STATE PARK...GROVE AND TIFF CITY.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.

&&

LAT...LON 3673 9461 3645 9461 3665 9509 3681 9493
TIME...MOT...LOC 0747Z 295DEG 30KT 3669 9493

HAIL...0.75IN
WIND...60MPH

$$
3 follow-up statements
948 
WWUS54 KTSA 100755
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT FRI OCT 10 2014

OKC035-100805-
/O.CAN.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
CRAIG OK-
255 AM CDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3673 9461 3645 9461 3661 9500 3664 9500
      3680 9489
TIME...MOT...LOC 0755Z 295DEG 30KT 3666 9485

$$

OKC041-115-100815-
/O.CON.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
DELAWARE OK-OTTAWA OK-
255 AM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OTTAWA AND NORTHERN DELAWARE COUNTIES UNTIL 315 AM CDT...

AT 253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERNICE STATE
PARK...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HONEY CREEK STATE PARK...
  GROVE AND TIFF CITY

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 297 AND 303.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.

&&

LAT...LON 3673 9461 3645 9461 3661 9500 3664 9500
      3680 9489
TIME...MOT...LOC 0755Z 295DEG 30KT 3666 9485

HAIL...0.75IN
WIND...60MPH

$$
997 
WWUS54 KTSA 100806
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 AM CDT FRI OCT 10 2014

OKC041-115-100815-
/O.CON.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
DELAWARE OK-OTTAWA OK-
306 AM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OTTAWA AND NORTHEASTERN DELAWARE COUNTIES UNTIL 315 AM CDT...

AT 304 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GROVE...AND
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...TIFF CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.

&&

LAT...LON 3677 9474 3673 9461 3645 9461 3658 9492
      3677 9479
TIME...MOT...LOC 0807Z 295DEG 30KT 3662 9474

HAIL...0.75IN
WIND...60MPH

$$
558 
WWUS54 KTSA 100814
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT FRI OCT 10 2014

OKC041-115-100824-
/O.EXP.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
DELAWARE OK-OTTAWA OK-
314 AM CDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA AND
NORTHEASTERN DELAWARE COUNTIES WILL EXPIRE AT 315 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.

LAT...LON 3677 9474 3673 9461 3645 9461 3658 9492
      3677 9479
TIME...MOT...LOC 0814Z 295DEG 30KT 3660 9467

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 6:51 PM CDT, 7 hours 56 minutes earlier.

Area forecast discussion, Oct 9, 6:51 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT THU OCT 9 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS/THUNDER NEAR/ALONG KS/OK & MO/AR BORDER WILL
BECOME MORE NUMEROUS OVERNIGHT AS COLD FRONT WESTERN OK
SW MO SAGS SOUTH. NE OK TAF SITES KBVO KTUL KRVS LIKELY
VCTS OR WITH TSRA GENERALLY IN 07Z-15Z PERIOD. NW AR TAF
SITES KXNA KFYV LIKELY VCTS OR TSRA GENERALLY IN 09Z-17Z.
THUNDER LESS LIKELY AT TAF SITES KMLC AND KFSM...PROBABLY
LIMITED TO FRIDAY AFTERNOON AFTER 17Z.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT THU OCT 9 2014/

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG QUASI-STATIONARY
FRONT/OUTFLOW BOUNDARY THIS AFTERNOON ACROSS FAR SOUTHEAST KANSAS/
SOUTHWEST MISSOURI. THUNDERSTORM ACTIVITY WILL LIKELY CONTINUE TO
DRIFT SLOWLY SOUTH INTO FAR NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS THIS AFTERNOON INTO THE EVENING HOURS. MODERATELY
UNSTABLE AIR-MASS COUPLED WITH MARGINAL DEEP LAYER SHEAR COULD
ALLOW A FEW STORMS TO APPROACH SEVERE LIMITS WITH WIND/HAIL.

SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE TO INCREASE IN
COVERAGE ACROSS NORTHEAST OKLAHOMA OVERNIGHT WITH THE POTENTIAL
FOR HEAVY RAINFALL INTO FRIDAY MORNING AS UPPER LEVEL JET STREAK
LIFTS INTO THE AREA AHEAD OF MAIN UPPER LOW. A FLASH FLOOD WATCH
WILL BE ISSUED FOR COUNTIES ALONG THE OK/KS BOARDER WHERE THE
HEAVIER RAIN IS EXPECTED...INCLUDING MODESTLY LOWER FLASH FLOOD
GUIDANCE.

RAIN WITH EMBEDDED THUNDERSTORMS WILL LIKELY SPREAD ACROSS THE
REMAINDER OF THE AREA FRIDAY INTO FRIDAY NIGHT AS COLD FRONT PUSHES
INTO FAR SOUTHEAST OKLAHOMA. BOUNDARY IS EXPECTED TO STALL ACROSS
FAR SOUTHEAST OKLAHOMA EARLY SATURDAY AS SURFACE WAVE DEVELOPS IN
RESPONSE TO MAIN UPPER LEVEL VORT MAX. RAIN CHANCES WILL REMAIN
HIGH THROUGH THE DAY SATURDAY...ALTHOUGH THUNDERSTORM COVERAGE IS
EXPECTED TO DECREASE INTO SATURDAY AFTERNOON AS ATMOSPHERE
CONTINUES TO STABILIZE NORTH OF STALLED FRONT.

BRIEF BREAK IN THE WEATHER EXPECTED DURING THE DAY SUNDAY BEFORE
STRONG UPPER TROUGH DIVES OUT OF THE PACIFIC NORTHWEST...BECOMING
HIGHLY AMPLIFIED OVER THE CENTRAL/SOUTHERN PLAINS. ANOTHER ROUND
OF THUNDERSTORMS WITH HEAVY RAINFALL IS LIKELY WITH SYSTEM BEFORE
COLD FRONT SWEEPS EAST MONDAY EVENING. FLOODING AGAIN COULD
BECOME AN ISSUE...ESPECIALLY IN AREAS THAT RECEIVE THE HEAVIER
RAIN WITH THE INITIAL FRI/SAT RAIN EVENT. MILD/DRY CONDITIONS
EXPECTED BEHIND DEPARTING SYSTEM INTO THE MIDDLE OF NEXT WEEK WITH
A SLOW WARMING TREND THROUGH THE EXTENDED PERIODS AS AN UPPER
LEVEL RIDGE BEGINS TO BUILD OVER TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  68  48  59 /  80  90  80  50
FSM   67  81  60  64 /  40  80  90  80
MLC   70  83  52  63 /  30  80  90  50
BVO   59  63  48  56 /  90  90  70  50
FYV   64  77  52  60 /  80  90  80  80
BYV   64  76  49  57 /  80  90  80  80
MKO   66  78  51  59 /  50  90  80  60
MIO   57  64  47  57 /  90  90  80  70
F10   68  78  50  59 /  50  80  80  50
HHW   69  86  61  72 /  20  50  80  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058.

AR...NONE.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...21
Hazardous weather outlook, Oct 9, 8:40 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT THU OCT 9 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CDT THU OCT 9 2014

...HEAVY RAINS ALONG WITH FLOODING POTENTIAL TONIGHT INTO FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...ALONG AND NORTH OF HIGHWAY 412.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NEAR THE KANSAS BORDER.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF HIGHWAY 412.
	ONSET...ONGOING.

DISCUSSION...

SCATTERED THUNDERSTORMS CONTINUE ACROSS PORTIONS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE SEVERE RISK
REMAINS LOW. LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH HAS EITHER
BEEN OBSERVED OR ESTIMATED BY RADAR IN SOME AREAS NEAR THE KANSAS
BORDER.

STORMS ARE EXPECTED TO FORM ALONG A FRONT WEST OF THE REGION AND
ARE FORECAST TO GRADUALLY GROW INTO A LARGE THUNDERSTORM COMPLEX AND
MOVE EAST INTO NORTHEAST OKLAHOMA AFTER MIDNIGHT. THE COMBINATION
OF PLENTIFUL LOW LEVEL MOISTURE...A FRONTAL BOUNDARY AND LIFT FROM
AN UPPER AIR DISTURBANCE WILL FOCUS A CORRIDOR OF HEAVY RAINFALL
ACROSS NORTHERN OKLAHOMA TONIGHT INTO FRIDAY. THIS HEAVY RAIN COULD
CAUSE SOME FLOODING ISSUES...ESPECIALLY WHEN THEY TRACK OVER AREAS
THAT HAVE ALREADY PICKED UP OVER AN INCH OF RAIN THIS EVENING. THE
BEST CHANCE OF THIS OCCURRING WILL BE IN THE COUNTIES BORDERING THE
KANSAS BORDER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A COMPLEX OF HEAVY RAIN AND STORMS WILL BE ONGOING FRIDAY MORNING
ACROSS CENTRAL AND NORTHEAST OKLAHOMA. THIS COMPLEX WILL SHIFT
EAST AND SOUTH ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
DURING THE DAY FRIDAY AS THE FRONT DROPS SOUTH. THE CORRIDOR OF
HEAVIER RAIN POTENTIAL WILL SHIFT SOUTH WITH THE FRONT ON FRIDAY
ACROSS SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
LOCALIZED FLOODING ISSUES MAY CARRYOVER INTO FRIDAY AS WELL. THERE
IS SOME POTENTIAL FOR AFTERNOON STORM DEVELOPMENT ALONG THE FRONT
OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WITH A
LIMITED SEVERE HAIL AND WIND THREAT. STORM CHANCES WILL GRADUALLY
END FROM WEST TO EAST LATE SATURDAY AS THE UPPER STORM SYSTEM
MOVES EAST OF THE REGION.

A VERY ENERGETIC UPPER STORM SYSTEM IS FORECAST TO DIVE DOWN INTO
THE REGION LATE SUNDAY INTO MONDAY. MOISTURE IS EXPECTED TO RETURN
QUICKLY AHEAD OF THE SYSTEM. COMBINE THAT WITH STRONG FORCING
ALONG THE FRONT AND STRONG VERTICAL WIND SHEAR...AND YOU HAVE A
RECIPE FOR HEIGHTENED SEVERE WEATHER POTENTIAL SUNDAY NIGHT INTO
MONDAY. THE MAIN LIMITING FACTOR WILL BE THE TIME OF DAY. HEAVY
RAINS FROM THIS SYSTEM MAY EXACERBATE ANY ONGOING ISSUES FROM THE
PREVIOUS STORM...SO THERE IS AT LEAST SOME FLOODING POTENTIAL. STAY
TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT FALL WEATHER
WILL RETURN BY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Oct 9, 11:09 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT THU OCT 9 2014

ARZ010-011-019-020-100445-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1109 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

AT 1109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CHESTER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BIDVILLE...FERN...WINSLOW...MOUNTAINBURG...
CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE PARK AND LAKE FORT
SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3584 9391 3561 9391 3563 9427 3581 9428
TIME...MOT...LOC 0409Z 268DEG 11KT 3572 9416
Special weather statement, Oct 9, 11:43 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT THU OCT 9 2014

ARZ019-020-100530-
CRAWFORD AR-FRANKLIN AR-
1143 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
LOCKE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PARADISE...BIDVILLE...JETHRO...FERN...
BARNES...TURNERS BEND...CASS...LOCKE...MOUNT GAYLER AND LAKE FORT
SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3554 9384 3564 9417 3575 9414 3576 9413
      3575 9376
TIME...MOT...LOC 0443Z 287DEG 12KT 3571 9405
Special weather statement, Oct 10, 12:37 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT FRI OCT 10 2014

OKZ054-055-100615-
OSAGE OK-WASHINGTON OK-
1237 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE AND WASHINGTON

AT 1238 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUNSET LAKE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...OKESA...BARTLESVILLE...
DEWEY...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND
SUNSET LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3690 9594 3667 9587 3666 9634 3677 9636
TIME...MOT...LOC 0538Z 255DEG 31KT 3674 9623
Special weather statement, Oct 10, 1:37 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT FRI OCT 10 2014

OKZ056-057-100700-
CRAIG OK-NOWATA OK-
137 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG AND EASTERN NOWATA

AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 7 MILES NORTHWEST OF
CENTRALIA TO 9 MILES WEST OF CENTRALIA...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW AND CENTRAILIA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3695 9505 3664 9531 3676 9558 3698 9539
TIME...MOT...LOC 0637Z 286DEG 22KT 3693 9537 3686 9543
          3678 9550
Special weather statement, Oct 10, 2:09 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT FRI OCT 10 2014

OKZ057-058-063-100745-
CRAIG OK-DELAWARE OK-OTTAWA OK-
209 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA

AT 209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WHITE OAK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...WHITE OAK...TIFF CITY AND TWIN
BRIDGES STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3699 9461 3667 9462 3667 9489 3651 9501
      3661 9543 3678 9530 3670 9500 3695 9500
      3697 9504 3699 9503 3700 9462
TIME...MOT...LOC 0709Z 287DEG 27KT 3667 9529
Special weather statement, Oct 10, 2:34 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI OCT 10 2014

OKZ057-058-062-063-100815-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
234 AM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHEASTERN MAYES
     AND OTTAWA

AT 234 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMMERCE TO BIG CABIN...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ZENA...
CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...KETCHUM...BIG CABIN...BLUEJACKET...BERNICE STATE PARK...TWIN
BRIDGES STATE PARK AND HONEY CREEK STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9461 3668 9462 3647 9482 3652 9528
      3700 9498
TIME...MOT...LOC 0734Z 284DEG 20KT 3694 9485 3653 9519

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:48 PM CDTSpecial Weather StatementTSAAdair27 min
Oct 10, 12:37 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 10, 1:37 AM CDTSpecial Weather StatementTSACraig23 min
Oct 10, 1:52 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Oct 10, 2:09 AM CDTSpecial Weather StatementTSAOttawa36 min
Oct 10, 2:34 AM CDTSpecial Weather StatementTSAOttawa41 min
Oct 10, 2:35 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington6 hr
Oct 10, 5:03 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more4 hr
Oct 10, 5:36 AM CDTSpecial Weather StatementTSAPawnee39 min
Oct 10, 6:10 AM CDTSpecial Weather StatementTSACreek35 min
Oct 10, 6:35 AM CDTSpecial Weather StatementTSACreek, Tulsa40 min
Oct 10, 6:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers6 hr
Oct 10, 7:49 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more56 min
Oct 10, 7:53 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Wagoner37 min
Oct 10, 7:57 AM CDTRiver Flood WarningTSANowata36 hr
Oct 10, 8:12 AM CDTRiver Flood WarningTSAOttawa42 hr
Oct 10, 8:26 AM CDTAreal Flood WarningTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more11 hr
Oct 10, 8:35 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more55 min
Oct 10, 9:25 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah65 min
Oct 10, 11:17 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah88 min
Oct 10, 1:50 PM CDTRiver Flood AdvisoryTSACherokee, Delaware17 hr
Oct 10, 2:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Oct 10, 2:56 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg49 min
Oct 10, 3:25 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Oct 10, 3:58 PM CDTAreal Flood AdvisoryTSAAdair3 hr
Oct 10, 4:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Oct 10, 4:26 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Oct 10, 5:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Oct 10, 6:07 PM CDTSpecial Weather StatementTSALeFlore23 min
Oct 10, 6:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Oct 10, 6:58 PM CDTSpecial Weather StatementTSAChoctaw32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.